Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

23 Publikationen

2018 | Zeitschriftenaufsatz | PUB-ID: 2920936
Lines of Descent Under Selection
Baake E, Wakolbinger A (2018)
JOURNAL OF STATISTICAL PHYSICS 172(1): 156-174.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | PUB-ID: 2901293
The correlated Jacobi and the correlated Cauchy-Lorentz ensembles
Wirtz T, Waltner D, Kieburg M, Kumar S (2016)
Journal of Statistical Physics 162(2): 495-521.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | PUB-ID: 2901212
Scaling properties of weakly self-avoiding fractional brownian motion in one dimension
Bock W, Bornales JB, Cabahug CO, Eleuterio S, Streit L (2015)
Journal of Statistical Physics 161(5): 1155-1162.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | PUB-ID: 2648821
The Interpolating Airy Kernels for the $\beta=1$ and $\beta=4$ Elliptic Ginibre Ensembles
Akemann G, Phillips MJ (2014)
Journal of Statistical Physics 155(3): 421-465.
PUB | DOI | WoS | arXiv
 
2013 | Zeitschriftenaufsatz | PUB-ID: 2538479
Hole probabilities and overcrowding estimates for products of complex Gaussian matrices
Akemann G, Strahov E (2013)
Journal of Statistical Physics 151(6): 987-1003.
PUB | DOI | WoS | arXiv
 
2011 | Zeitschriftenaufsatz | PUB-ID: 2454755
Self-avoiding Fractional Brownian Motion-The Edwards Model
Grothaus M, Oliveira MJ, da Silva JL, Streit L (2011)
Journal of Statistical Physics 145(6): 1513-1523.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | PUB-ID: 1635450
Rare Event Simulation for T-cell Activation
Lipsmeier F, Baake E (2009)
JOURNAL OF STATISTICAL PHYSICS 134(3): 537-566.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | PUB-ID: 1630852
Absence of singular continuous diffraction for discrete multi-component particle models
Baake M, Zint N (2008)
JOURNAL OF STATISTICAL PHYSICS 130(4): 727-740.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | PUB-ID: 1586584
Markov chain methods for analyzing urban networks
Volchenkov D, Blanchard P (2008)
Journal of Statistical Physics 132(6): 1051-1069.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | PUB-ID: 1586626
Typicality of pure states randomly sampled according to the Gaussian adjusted projected measure
Reimann P (2008)
JOURNAL OF STATISTICAL PHYSICS 132(5): 921-935.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | PUB-ID: 1594903
Nonlinear diffusion through large complex networks containing regular subgraphs
Volchenkov D, Blanchard P (2007)
JOURNAL OF STATISTICAL PHYSICS 127(4): 677-697.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | PUB-ID: 1978555
Integrable Structure of Ginibre's Ensemble of Real Random Matrices and a Pfaffian Integration Theorem
Akemann G, Kanzieper E (2007)
J. Stat. Phys. 129(5-6): 1159-1231.
PUB | DOI | WoS | arXiv
 
2004 | Zeitschriftenaufsatz | PUB-ID: 1607863
Self-organized criticality and thermodynamic formalism
Cessac B, Blanchard P, Krüger T, Meunier JL (2004)
JOURNAL OF STATISTICAL PHYSICS 115(5/6): 1283-1326.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | PUB-ID: 1608894
The "Cameo principle'' and the origin of scale-free graphs in social networks
Blanchard P, Krüger T (2004)
JOURNAL OF STATISTICAL PHYSICS 114(5): 1399-1416.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | PUB-ID: 1615341
Connectivity properties of continuum percolation processes on R-2
Blanchard P, Dell'Antonio G, Gandolfo D, Sirugue-Collin M (2002)
JOURNAL OF STATISTICAL PHYSICS 106(1/2): 1-22.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | PUB-ID: 1620569
What can one learn about self-organized criticality from dynamical systems theory?
Blanchard P, Cessac B, Krüger T (2000)
JOURNAL OF STATISTICAL PHYSICS 98(1/2): 375-404.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | PUB-ID: 1622966
Interacting quantum and classical continuous systems - I. The piecewise deterministic dynamics
Blanchard P, Olkiewicz R (1999)
JOURNAL OF STATISTICAL PHYSICS 94(5/6): 913-931.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | PUB-ID: 1622969
Interacting quantum and classical continuous systems - II. Asymptotic behavior of the quantum subsystem
Blanchard P, Olkiewicz R (1999)
JOURNAL OF STATISTICAL PHYSICS 94(5/6): 933-953.
PUB | DOI | WoS
 
1997 | Zeitschriftenaufsatz | PUB-ID: 1627611
A dynamical system approach to SOC models of Zhang's type
Blanchard P, Cessac B, Krüger T (1997)
JOURNAL OF STATISTICAL PHYSICS 88(1-2): 307-318.
PUB | DOI | WoS
 
1994 | Zeitschriftenaufsatz | PUB-ID: 1643405
LOCALIZATION STABILIZED BY NOISE
Blanchard P, BOLZ G, CINI M, DEANGELIS GF, SERVA M (1994)
JOURNAL OF STATISTICAL PHYSICS 75(3-4): 749-755.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0022-4715

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung